Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taking Duzela. Have dizziness, dry mouth, fatigue. Prescribed Serta, Lanzip. Remedy?

my wife has been taking duzela 20 mg for the last 5 years. Earlier she used to take one tablet every day but now she takes altlernative day. However, of late suddenly she was feeling quite dizzy and dry mouth and extreme fatigue. We went to the psychatrist who has presribed differrent anti depresseants like serta 25 , and two other 25 mg. tablets Do-re-me 25 and lanzip (something like that). But she still has dizziness, restlessness, irritation, crying moods. Children are showing their frustration on her due to our sudden shifting from the city to a remote area. I had to do that because of my retirement from the job. Children are teenagers (Son aged 20 years and daughter aged 18 years) and actually they are the main cause as my wife gets very much upset and depressed with their behaviour. Even I get irritated but I have a storng mind to tackle them. Please advise what could be the best remedy. I feel that my wife needs to train her mind to such an extent that she should curtly tell them no to things wherever it is needed and ignore their tantrums. Your advice please.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
lots of different meds to try; only by trying different ones for a one month trial will you see what works best; go to primary care not psychiatrist
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor